# SDR MWEA010253

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2912901
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 8 RIGHT, FROM STATION 556 - 544 DOES NOT LINE-UP CORRECTLY DUE TO LONGERON REPAIR.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
